Next Article in Journal
Application of Image Processing in Unsteady Flows to Investigate Bed Load Transport
Previous Article in Journal
Method for Multiple Attribute Decision-Making with Continuous Random Variable under Risk Based on Projection Model
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(3), 404-419; doi:10.3390/mca15030404

Existence and Uniqueness of Solution of an Uncertain Characteristic Cauchy Reaction-Diffusion Equation by Adomian Decomposition Method

Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran 14778, Iran
*
Author to whom correspondence should be addressed.
Published: 1 December 2010
Download PDF [212 KB, uploaded 4 April 2016]

Abstract

In this paper, the existence and uniqueness theorems for a solution to an uncertain characteristic Cauchy reaction-diffusion problem is studied by Adomian decomposition method. Sufficient conditions are presented for uniform convergence of the proposed method. Also, some illustrative examples are given for solving the problem.
Keywords: Uncertain characteristic Cauchy problem; System of characteristic Cauchy problem; Adomian decomposition method; Parametric representation Uncertain characteristic Cauchy problem; System of characteristic Cauchy problem; Adomian decomposition method; Parametric representation
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Rouhparvar, H.; Abbasbandy, S.; Allahviranloo, T. Existence and Uniqueness of Solution of an Uncertain Characteristic Cauchy Reaction-Diffusion Equation by Adomian Decomposition Method. Math. Comput. Appl. 2010, 15, 404-419.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top